Author Topic: Does sertraline make POIS worse?  (Read 373 times)

Timtim

  • Newbie
  • *
  • Posts: 11
Does sertraline make POIS worse?
« on: February 01, 2020, 04:53:46 AM »
Hi everyone
It is for about 3 weeks that I am taking sertraline in order to avoid NEs. After taking sertraline I have noticed that my symptoms have become worse. For example, my brain fog used to continue for a couple of days but now it continues for more than 6 days. I am more stressed and my productivity level drops to zero. I got very sensitive and I lose my temper more easily ( compared to before taking sertraline). My hands and fingers and feet swell which is extremely annoying. ( this swelling used to happen in the past but for some unclear reason, it did not happen for several months which was a good thing. But it started again after taking sertraline)
I stopped taking sertraline for a week but these new and severe symptoms tend to stay.
Do you think if there is a link between the sertraline and pois?
Are the new symptoms going to continue like forever?!
Does anyone have the same experience with SSRI?
I am freaked out.
My English is not very good, sorry about it.

certainlypois2

  • Global Moderator
  • Sr. Member
  • *****
  • Posts: 283
Re: Does sertraline make POIS worse?
« Reply #1 on: February 01, 2020, 08:21:46 PM »
This is someone with similar experience
https://poiscenter.com/forums/index.php?topic=2733.msg24367#msg24367

if you search either ssri,sertaline, zoloft  you will get more info.

VPP

  • Newbie
  • *
  • Posts: 10
Re: Does sertraline make POIS worse?
« Reply #2 on: September 15, 2020, 03:07:27 AM »
Hey Timtim did your symptoms gone away??
What did you take if it's the case?

Please answer me...

Journey

  • Sr. Member
  • ****
  • Posts: 281
  • INTP, 19 y.o. aware of POIS since 2019
Re: Does sertraline make POIS worse?
« Reply #3 on: September 15, 2020, 04:04:51 AM »
Afair SSRI change many things not just Serotonin reuptake, Serotonin has effect on body, rises Prolactin, etc.
INTP, 19 y.o. aware of POIS since 2019 when realized by abstaining that O/WD gives POIS, likely had it since puberty, fatigue, brainfog, clumsier, slower thinking/processing, voice volume goes down, sometimes harder to look in eyes, lower stamina/strength

Iwillbeatthis

  • Full Member
  • ***
  • Posts: 214
Re: Does sertraline make POIS worse?
« Reply #4 on: September 30, 2020, 02:12:08 PM »
Yes after taking sertraline in 2018, I had chronic brain fog and speech problems (before I only had in POIS). I also started to have food reactions and chronic infection symptoms(maybe MCAS) after taking sertraline.
I have now seen studies that sertraline causes oxidative stress in rats and also can negatively effect gut bacteria